On the hyperbolicity of chordal graphs

Brinkmann, Gunnar, Koolen, Jack H. and Moulton, V. (2001) On the hyperbolicity of chordal graphs. Annals of Combinatorics, 5 (1). pp. 61-69. ISSN 0218-0006

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Vishal Gautam
Date Deposited: 13 Jun 2011 13:25
Last Modified: 27 Sep 2020 23:37
URI: https://ueaeprints.uea.ac.uk/id/eprint/21813
DOI: 10.1007/s00026-001-8007-7

Actions (login required)

View Item View Item